The Michigan Mathematical Journal

A covering-space approach to residual properties of groups.

H. B. Griffiths

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 3 (1967), 335-348.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999783

Digital Object Identifier
doi:10.1307/mmj/1028999783

Mathematical Reviews number (MathSciNet)
MR0212789

Zentralblatt MATH identifier
0163.18103

Subjects
Primary: 55.30
Secondary: 20.00

Citation

Griffiths, H. B. A covering-space approach to residual properties of groups. Michigan Math. J. 14 (1967), no. 3, 335--348. doi:10.1307/mmj/1028999783. https://projecteuclid.org/euclid.mmj/1028999783


Export citation